MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-576
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.A medtronic representative reported that the site elected to replace the worn screw on the clamp.It was reported that functionality was restored to the clamp.However, this confirms that the part will not be returned to the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while outside of a procedure, the suretrak clamp had a screw that was partially worn.There was no patient present when this issue was identified.No additional information was provided.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6814568
Report Number1723170-2017-03443
Device Sequence Number1077862
Product Code OLO
UDI-Device Identifier00721902467738
UDI-Public00721902467738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-576
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1